# SDR DALA2021042902473

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 1,963 hours, 211 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Concentrator
- Condition: Malfunctioned
- Location: Fuel Data
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHIP 3515 -DIV- TO DTW DUE TO FUEL QUANTITY BLANK ON LEFT AND RIGHT TANKS WITH THE CENTER TANK IN THE DEGRADED MODE. CORRECTIVE ACTION: REPLACED TWDCU (TANK WALL DATA CONCENTRATOR UNIT) AND OPS CHECK GOOD. (7452321)
